# SDR CA141030011

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,350 hours
- System (JASC): 2300 · Communications System
- Part: Plate
- Part number: 0110067600
- Condition: Loose
- Location: Radio
- Part time: 7,286 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REMOVED GPS/COMM 1 AFTER REPORTS OF CONSTANT RX AND STATIC THROUGH HEADSETS. FOUND THE BACK MOUNTING PLATE IN RADIO RACK (HOLDING CONNECTORS) TO BE LOOSE. RETIGHTENED BOTH RETAINING SCREWS AND RE-RACKED GNS430. FUNCTION TESTED WITH NO FAULTS FOUND.
